zbMATH — the first resource for mathematics

Two classes of permutation polynomials over finite fields. (English) Zbl 1230.11146
Summary: Two new classes of permutation polynomials over finite fields are presented:
\(f(x)= (1- x- x^2)x^{{3^e+1\over 2}}- 1- x+ x^2\) over \(\mathbb{F}_{3^e}\), where \(e\) is a positive even integer;
\(g_{n,p}(x)= \displaystyle\sum_{\frac{n}{p} \leq l \leq \frac{n}{p-1}} \frac{n}{l} \binom{l}{n-l(p-1)} \times x^{n-l(p-1)}\) over \(\mathbb{F}_{p^e}\), where \(e\) is a positive integer such that \(e \equiv 0 \pmod 2\) if \(p=2\), and \(n = (p-1) p^m + p^{0e}+ p^{1e}+\dots+ p^{(p-1)e}\), \((m-1,e) = 1\).
The permutation polynomial in (i) answers an open question about reversed Dickson polynomials.

11T06 Polynomials over finite fields
Full Text: DOI
[1] Dillon, J.F., Geometry, codes and difference sets: exceptional connections, (), 73-85 · Zbl 1032.94013
[2] Gold, R., Maximal recursive sequences with 3-valued recursive crosscorrelation functions, IEEE trans. inform. theory, 14, 154-156, (1968) · Zbl 0228.62040
[3] Hou, X.; Mullen, G.L.; Sellers, J.A.; Yucas, J.L., Reversed dickson polynomials over finite fields, Finite fields appl., 15, 748-773, (2009) · Zbl 1228.11174
[4] Lidl, R.; Mullen, G.L.; Turnwald, G., Dickson polynomials, (1993), Longman Scientific and Technical Essex, United Kingdom · Zbl 0823.11070
[5] Lidl, R.; Niederreiter, H., Finite fields, (1997), Cambridge Univ. Press Cambridge
[6] Macdonald, I.G., Symmetric functions and orthogonal polynomials, (1998), American Mathematical Society Providence, RI · Zbl 0887.05053
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.